# SDR CALA2024071502042

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: D5537131800000
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-55-3-6022) NO DOT-VERTICAL STAB HINGE ARM TO RUDDER HINGE ARM FITTING 2 EA ATACHMENT HOLES ELONGATED AS MARKED.() REMOVED AND REPLACED BR 1 HINGE ARM AND 01 EA HINGE FITTING AT V ERTICAL STABILIZER I.A.W SRM 55-36-42-300-003 AND SRM 51-72-00/0 01. W/C:94601
